# SDR QMLA2012083012145

- Difficulty date: August 30, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N135EC
- Make and model: Urocop EC135T2
- Aircraft serial: 0862
- Aircraft time: 1,750 hours, 6,714 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 1,750 hours, 1,966 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9550170842
- Condition: False Activation
- Location: Nr 1 Nacelle
- Part time: 1,749 hours, 1,966 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING ON FINAL LEG TO RETURN TO HOME BASE PILOT INDICATED A FIRE WARNING LIGHT AND DING IN THE HEADSET.  INDICATED THAT THERE WAS NO FIRE AND CONFIRMED AFTER LANDING.  TROUBLESHOOT THE FIRE DETECTION SYS IAW MM AND FOUND ON A FUNCTION TEST THE TURBINE HEAT DETECTOR ACTIVATED AT 350 DEG INSTEAD OF THE RATED 520 DEG.  NO OTHER DEFECT WERE FOUND IN SYS.   REPLACED DETECTOR WITH NEW, PERFORMED FUNCTIONAL TEST AND GROUND RUNS, NO DEFECTS NOTED.  RETURNED TO SERVICE.
